# SDR AU990553

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Plug
- Part number: P1761
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) LT OUTBOARD FLAP ACTUATOR PLUG CONTAINED BROKEN WIRES INSIDE THE PLUG BACK SHELL POTTING.
